In our search we have checked more than 536 reviews, we have reviewed top brands such as: Vicks, Sudafed, Tylenol, Rite Aid... and selected only the best in sinus medicine. Our first choice is the sinus medicine from Vicks and below we show you the rest of the recommended products.
The best in sinus medicine
Vicks Sinex SEVERE LiquiCaps, All-In-One Sinus Relief, Non-Drowsy, Nasal Decongestant, Maximum Strength Relief of Sinus Headache, Pain, Pressure, & Congestion, 24 LiquiCaps (Health and Beauty)
⚡ Brand: Vicks Show description...
- Experience fast; powerful relief from nasal congestion; sinus pressure; sinus headache; and sinus pain!
- Best suited to treat sinus symptoms caused by the common cold; hay fever; or other upper respiratory allergies because it reduces pressure in the sinuses and relieves sinus pain!
- The powerful; non-drowsy nasal decongestant medicine and pain reliever help to provide all in one relief for your sinus symptoms!
- HSA and FSA eligible; Check with your provider for more details
- This product is not formulated with an antihistimine allergy medicine and is not intended to treat runny nose; itchy & watery eyes; or sneezing
Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 Count (Health and Beauty)
⚡ Brand: Sudafed Show description...
- 24-count box of Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches
- Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer
- This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold
- The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain
- From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief
Tylenol Sinus + Headache Daytime Non-Drowsy Relief Caplets, Acetaminophen 325mg, Nasal Decongestant for Sinus Pressure, Headache & Nasal Congestion Relief, 24 ct (Health and Beauty)
⚡ Brand: Tylenol Show description...
- 24-count box of Tylenol Sinus + Headache Daytime Caplets for non-drowsy sinus symptom and headache pain relief due to the common cold, hay fever or other respiratory allergies
- Pain reliever and nasal decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure
- Each sinus relief caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages
- The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages
- From the #1 doctor-recommended pain relief brand, these daytime headache and sinus relief caplets are suitable for adults and children ages 12 years and older
Rite Aid Daytime Severe Sinus Congestion & Pain Relief – Acetaminophen, 325 mg – 24 Caplets | Multi-Symptom Non-Drowsy | Sinus Relief | Cold and Flu Medicine | Severe Cold & Sinus Medicine for Adults
⚡ Brand: Rite Aid Show description...
- FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporally relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever. While the expectorant and nasal decongestant clear mucus and nasal congestion.
- MULTI-SYMPTOM RELIEF: Rite Aid Severe Sinus Congestion & Pain Relief relieves headache, nasal congestion, sinus congestion and sinus pressure, chest congestion and mucus. Compare the active ingredients to the national brand and get the same benefits.
- DAYTIME NON-DROWSY FORMULA: With Rite Aid cold medicine for adults, you’ll feel relief from symptoms associated with the common cold— formulated without ingredients that may cause drowsiness— So you can take on the day without feeling drowsy.
- FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, you’ll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
- TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count (Health and Beauty)
⚡ Brand: Good Sense Show description...
- ACTIVE INGREDIENT: The active ingredient in GoodSense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion
- NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies
- MAXIMUM STRENGTH: GoodSense Maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion
- NON-DROWSY relief so you can power through your day
- ASPIRIN AND GLUTEN FREE. GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine
Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg Tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count (Health and Beauty)
⚡ Brand: Amazon Basic Care Show description...
- ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
- NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
- SINUS CONGESTION occurs when the tissue lining in the nose becomes swollen. Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE.
- HOW THE COLD SPREADS: Viruses that cause colds can spread from an infected person to others through the air and close personal contact. Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection.
- HOW TO TREAT COLD SYMPTOMS: Stay hydrated, rest, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets.
Boiron Sinuscalm Tablets for Sinus Pain Relief, Runny Nose, Congestion, Sinus Pressure, Headache – 120 Count (Pack of 1) (Health and Beauty)
⚡ Brand: Boiron Show description...
- SinusCalm tablets relieves nasal congestion, sinus pain and pressure, and headache due to the common cold or allergies.
- The non-drowsy, quick-dissolving tablets are phenylephrine-free and won’t interact with other medications. Free from preservatives and artifical colors & flavors.
- Non-habit forming and no risk of a rebound effect
- Tablets dissolve quickly under the tongue without water, chewing, or swallowing pills.
- Available over the counter in a box of two multidose tubes for home or on the go (approximately 80 oral pellets per tube)
Tylenol Sinus Severe Daytime Caplets for Pain & Congestion Relief, 50 Travel Packs of 2 ct (Health and Beauty)
⚡ Brand: Tylenol Show description...
- 50 travel packs of 2-ct. of Tylenol Sinus Severe Daytime Caplets for non-drowsy symptom relief due to the common cold, hay fever or other respiratory allergies, ideal for both at home and on-the-go
- Pain reliever, decongestant and expectorant to temporarily relieve symptoms of chest congestion, nasal congestion, sinus headache and pressure
- Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever; 5 mg of nasal decongestant phenylephrine HCl to help clear nasal passages; and 200 mg of the expectorant guaifenesin to help make coughs more productive
- The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage, decongesting sinus openings and passages, and thinning bronchial secretions to help make coughs more productive
- From the #1 doctor-recommended pain relief brand, these severe sinus relief caplets are suitable for adults and children ages 12 years and older
Mucinex Maximum Strength Sinus-Max Pressure, Pain & Cough & Nightshift Sinus Caplets, Fast Release, Powerful Multi-Symptom Relief, 40 Count (Health and Beauty)
⚡ Brand: Mucinex Show description...
- MAXIMUM STRENGTH MUCINEX SINUS-MAX (DAY) PRESSURE, PAIN and COUGH and NIGHTSHIFT (NIGHT) SINUS: Fast Release, Powerful Multi-Symptom Relief medicine. Get back to what’s important thanks to the fast, powerful medicine
- DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Mucinex Sinus-Max Day Pressure, Pain and Cough Caplets help to relieve pain, sinus pressure and congestion, headaches, controls cough and thins and loosens mucus
- NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Mucinex Nightshift (Night) Sinus Caplets help to relieve pain, cough, reduce fever, sore throat, runny nose, sneezing and nasal congestion. Nighttime relief for a better morning.
- TRUSTED COLD and COUGH BRAND: Mucinex is the Cold and Cough brand doctors trust
- AY TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen – Pain reliever; Dextromethorphan HBr – Cough Suppressant; Guaifenesin – Expectorant; Phenylephrine HCI – Nasal Decongestant
- NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen – Pain reliever; Dextromethorphan HBr – Cough Suppressant; Phenylephrine HCI – Nasal Decongestant; Triprolidine HCI – Antihistamine
- FSA and HSA ELIGIBLE: Cover out-of-pocket expenses with pre-tax dollars.
Rite Aid Severe Sinus Medicine and Nasal Decongestant, Maximum Strength – 20 Caplets | Sinus Relief | Pain Relief | Multi-Symptom Cold and Flu Medicine | Severe Cold & Sinus Medicine for Adults
⚡ Brand: Rite Aid Show description...
- SINUS RELIEF + PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporally relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever. While the expectorant and nasal decongestant clear mucus and nasal congestion.
- MULTI-SYMPTOM RELIEF: Rite Aid Severe Sinus Congestion Relief relieves nasal congestion, headache, sinus congestion and pressure, promotes nasal and/or sinus drainage. Compare the active ingredients to the national brand and get the same benefits.
- HELPS LOOSEN PHLEGM: Rite Aid cold medicine for adults helps to loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive, so you’ll feel relief from severe sinus symptoms.
- FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe sinus medicine for adults, you’ll get a pain reliever/fever reducer to relieve headaches and minor aches and pains; an expectorant to power through mucus; and a nasal decongestant for adults for congestion.
- TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Vicks Sinex SEVERE Nasal Spray, Original Ultra Fine Mist, Decongestant Medicine, Relief From Stuffy Nose due To Cold Or Allergy, & Nasal Congestion, Sinus Pressure Relief, 265 Sprays x 2 (Health and Beauty)
⚡ Brand: Vicks Show description...
- Targets nasal congestion and sinus pressure at the source by reducing swelling in the sinuses
- Breathe better all day or all night long with Vicks Sinex Severe; For instant; 12-hour; nasal congestion and sinus pressure relief
- This powerful decongestant medicine be used to treat severe sinus congestion and pressure caused by a cold or seasonal allergy spell; Not intended for daily use
- Unlike nasal decongestant tablets; Vicks Sinex Severe Nasal Sprays works by delivering powerful decongestant medicine directly to your nasal membranes
- Vicks Sinex Severe Nasal Spray is HSA and FSA eligible; Check with your provider for more details
Cabinet: Nasal Decongestant Tablets PE, 200-Count, Non-Drowsy Sinus Relief for Pain, Pressure, and Congestion, Phenylephrine HCl 10mg, Sustainable Bottle with 2 Refill Pouches
⚡ Brand: Cabinet: Show description...
- Powerful Sinus Pressure Relief – This non-drowsy decongestant can help you breathe more clearly by relieving painful pressure and nasal congestion on front, maxillary, ethmoid, or sphenoid regions in the head.
- Extra-Strength Sinus Decongestant– Packed with 10 mg of phenylephrine HCl, our nasal decongestant tablets help relieve pressure caused by colds, allergies, or hay fever, so you can feel more focused with better clarity.
- Fast-Acting Support – Our nasal and sinus decongestant works quickly to reduce nasal swelling and inflammation for up to four hours, which makes them ideal for long, busy days at work or getting better sleep at night.
- Reduce Brain Fog and Tension – These nasal decongestant pills release sinus pressure and sinus congestion which can help relieve headaches, migraines, tension, and stress. Important for men and women who can’t afford to slow down.
- Sustainable, Refillable Design – Our sinus decongestants for adults come in eco-friendly, refillable glass bottles with a child-resistant cap, as well as 2 compostable refill pouches, so you can refill them up and use them again with less waste.
Sudafed PE Day and Night Sinus Pressure & Congestion Tablets, 20 Count (Health and Beauty)
⚡ Brand: Sudafed Show description...
- 20-count of Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Medicine Tablets to temporarily relieve sinus pressure and sinus congestion for both day and night
- Each multi-pack contains 20 tablets of nasal decongestant, with 12 Daytime and 8 Nighttime tablets for powerful symptom relief throughout the day and while you sleep
- Each daytime and nighttime dose contains 10 milligrams of the nasal decongestant phenylephrine HCl per tablet and each nighttime dose also contains 25 milligrams per tablet of the antihistamine diphenhydramine HCl
- Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose
- From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum-strength formula can be used by adults and children 12 years and older for powerful symptom relief
NeilMed Sinus Rinse All Natural Relief Premixed Refill Packets 100 Count (Pack of 1) (Health and Beauty)
⚡ Brand: NeilMed Show description...
- Nasal Allergies, Dryness & Hay Fever
- Sinus Pressure & Nasal Stuffiness
- Nasal Symptoms from Flu & Cold
- Nasal Irritation from Occupational & House Dust, Fumes, Animal Dander, Grass, Pollen, Smoke, etc.
- Post Nasal Drip & Nasal Congestion
Advil Respiratory Sinus Congestion and Pain Relief Medicine & Fever Reducer with Ibuprofen and Phenylephrine HCl, 50 Count (Health and Beauty)
⚡ Brand: Advil Show description...
- One package of 50 coated tablets of Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
- Advil ibuprofen 200mg pain medicine for adults temporarily relieves fever, minor body aches and headache
- Phenylephrine HCl 10 mg tablets provide sinus pressure relief, nasal congestion relief and nasal swelling relief
- Coated tablets are easily portable, so you can have Advil congestion relief ready whenever you need it
- Nighttime or Daytime sinus medicine for adults and children 12 years and older
- Take one of these sinus decongestant tablets every 4 hours as needed for symptoms
- HSA and FSA eligible product
- Advil congestion relief also treats the pain associated with colds and allergies
- Single dose packets
- Easy to carry with you, travel size packs
Vicks Sinex, Saline Nasal Spray, Daily Use, Gentle Ultra-Fine Nasal Mist, Drug-Free Everyday Sinus Congestion Relief, Non-Habit Forming, Drug-Free, 5 FL OZ (Pack of 2) (Health and Beauty)
⚡ Brand: Vicks Show description...
- Instantly clear everyday congestion and moisturize dry, stuffy noses
- Drug-free nasal saline spray provides relief from congestion caused by a cold or allergy spell!
- Safe for daily use because it does not contain any nasal decongestant medicine! Just a hypertonic saline solution made with purified water and no added preservatives
- Help clear your sinuses from every day nasal congestion with fast, drug-free relief
- The ultra-fine saline mist instantly soothes and moisturizes dry nostrils for dry nose relief
RidgeCrest Herbals SinusClear, Complete Sinus Support, 60 Vegetarian Capsules (Health and Beauty)
⚡ Brand: Ridgecrest Herbals Show description...
- SinusClear is a unique combination of natural ingredients designed to help support clear nasal and sinus passages
- Stimulant-free formula may also help soothe tissues and membranes as well as balancing moisture and mucus
- Includes mullein, stinging nettle, and rooibos leaf, all thought to support your body’s normal, positive inflammatory function
- Contains Eucalyptus Leaf Extract, which is most commonly used because it is rich in eucalyptol, a natural organic compound which may act on the nerve receptors in the mucosa of the nose to help promote natural drainage
- Bromelain, an enzyme found in pineapple, has a number of different uses, and may help support the body’s natural, healthy state free from excess inflammation
Rite Aid Sinus Pressure and Pain Reliever PE, Non-Drowsy – 24 Tablets | Sinus Relief | Pain Relief | Nasal Decongestant | Cold Medicine for Adults | Allergy Medication | Allergy Relief | Mucus Relief
⚡ Brand: Rite Aid Show description...
- MAXIMUM STRENGTH: Rite Aid Maximum Strength Sinus Pressure & Pain Relief cold medicine for adults temporarily relieves minor aches and pains, nasal congestion, headache, sinus congestion and pressure, promotes sinus drainage, and temporarily reduces fever.
- MULTI-SYMPTOM RELIEF: Rite Aid Sinus Pressure & Pain Relief relieves symptoms associated with hay fever or other respiratory allergies, and the common cold. Compare Rite Aid Daytime to the active ingredients in the leading national brand.
- DAYTIME NON-DROWSY FORMULA: With Rite Aid allergy and cold medicine for adults, you’ll feel relief from symptoms associated with hay fever or other respiratory allergies, and the common cold— formulated without ingredients that may cause drowsiness.
- FEVER, PAIN RELIEVER + NASAL DECONGESTANT: The Acetaminophen 325 mg & Phenylephrine HCI 5 mg in each caplet temporally relieves minor aches and pains, headache, sore throat, and fever. While the nasal decongestant reduces sinus congestion and pressure.
- TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
Kids Relief for Sinus-Oral Liquid for Ages 0-12 Years Raspberry, 0.85 Fl Oz (Health and Beauty)
⚡ Brand: Kids Relief Show description...
- SAFE: Our Sinus oral liquid is sealed with a child proof cap. There are no Side Effects, (No drug interactions), Gluten free, Dye free and Sugar free
- THIS HOMEOPATHIC MEDICINE HELPS RELIEVE SYMPTOMS ASSOCIATED WITH: Sneezing, Runny nose, Teary eyes, Headaches & Throat irritation
- GREAT TASTE AND EASY TO USE: Our Sinus oral liquid comes in a great tasting raspberry flavor. Our Sinus oral liquid offers up to 30-50 individual doses per bottle depending on your child’s age. they are easy to measure with the measuring dropper included in the box
- MANUFACTURED WITH ALL-NATURAL ACTIVE INGREDIENTS: Our Sinus oral liquid is manufactured using all-natural active ingredients sourced using components that are officially monographed in the (HPUS) Homeopathic Pharmacopeia of the United States
- TRUSTED BY MOTHERS SINCE 1993: Feel confident in using our Kids Relief products. We have been providing only the best in homeopathic and natural products since 1993 and will continue to do so
Mucinex Sinus-Max Max Strength Day & Night Caplets 20 ct (Health and Beauty)
⚡ Brand: Mucinex Show description...
- MAXIMUM STRENGTH MUCINEX SINUS-MAX DAY: Relieves nasal & chest congestion, headache, minor aches and pains
- MAXIMUM STRENGTH MUCINEX SINUS-MAX NIGHT: Helps relieve pain, sinus pressure, nasal congestion, cough, and runny nose & sneezing
- #1 TRUSTED COLD & COUGH BRAND: Mucinex is the #1 Cold and Cough brand doctors trust*
- ACTIVE INGREDIENTS IN DAY: Contains Acetaminophen for pain relief, Guaifenesin as an expectorant and Phenylephrine HCl for nasal decongestion
- ACTIVE INGREDIENTS IN NIGHT: Contains Acetaminophen for pain relief, Diphenhydramine HCI as an Antihistamine/Cough Suppressant and Phenylephrine HCl for nasal decongestion
- USAGE: Use as directed; For ages 12+ years